×

Two sufficient conditions for convex ordering on risk aggregation. (English) Zbl 1470.60074

Summary: We define new stochastic orders in higher dimensions called weak correlation orders. It is shown that weak correlation orders imply stop-loss order of sums of multivariate dependent risks with the same marginals. Moreover, some properties and relations of stochastic orders are discussed.

MSC:

60E15 Inequalities; stochastic orderings
91G10 Portfolio theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Joe, H., Multivariate concordance, Journal of Multivariate Analysis, 35, 1, 12-30, (1990) · Zbl 0741.62061
[2] Dhaene, J.; Goovaerts, M. J., Dependency of Risks and Stop-Loss Order1, ASTIN Bulletin, 26, 2, 201-212, (1996)
[3] Lu, T.-Y.; Zhang, Y., Generalized correlation order and stop-loss order, Insurance: Mathematics & Economics, 35, 1, 69-76, (2004) · Zbl 1283.91088
[4] Denuit, M.; Dhaene, J.; Goovaerts, M.; Kaas, R., Actuarial Theory for Dependent Risks: Measures, Orders and Models, (2006), Hoboken, NJ, USA: John Wiley & Sons, Hoboken, NJ, USA
[5] Dhaene, J.; Vanduffel, S.; Goovaerts, M. J.; Kaas, R.; Tang, Q.; Vyncke, D., Risk measures and comonotonicity: a review, Stochastic Models, 22, 4, 573-606, (2006) · Zbl 1159.91403
[6] Landsman, Z.; Tsanakas, A., Stochastic ordering of bivariate elliptical distributions, Statistics & Probability Letters, 76, 5, 488-494, (2006) · Zbl 1085.62059
[7] Shaked, M.; Shanthikumar, J. G., Stochastic Orders. Stochastic Orders, Springer Series in Statistics, (2007), New York, NY, USA: Springer, New York, NY, USA · Zbl 1111.62016
[8] Rüschendorf, L., Comparison of multivariate risks and positive dependence, Journal of Applied Probability, 41, 2, 391-406, (2004) · Zbl 1049.62060
[9] Müller, A., Stop-loss order for portfolios of dependent risks, Insurance: Mathematics & Economics, 21, 3, 219-223, (1997) · Zbl 0894.90022
[10] Dhaene, J.; Denuit, M., The safest dependence structure among risks, Insurance: Mathematics & Economics, 25, 1, 11-21, (1999) · Zbl 1072.62651
[11] Shaked, M.; Shanthikumar, J. G., Stochastic Orders and Their Applications, (1994), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0806.62009
[12] Denuit, M.; Mesfioui, M., A sufficient condition of crossing type for the bivariate orthant convex order, Statistics & Probability Letters, 83, 1, 157-162, (2013) · Zbl 1261.60025
[13] Kzldemir, B.; Privault, N., Supermodular ordering of Poisson arrays, Statistics & Probability Letters, 98, 136-143, (2015) · Zbl 1321.60029
[14] Zhang, Y.; Weng, C., On the correlation order, Statistics & Probability Letters, 76, 13, 1410-1416, (2006) · Zbl 1098.62063
[15] Cheung, K. C.; Lo, A., Characterizations of counter-monotonicity and upper comonotonicity by (tail) convex order, Insurance: Mathematics & Economics, 53, 2, 334-342, (2013) · Zbl 1304.60025
[16] Cheung, K. C.; Lo, A., Characterizing mutual exclusivity as the strongest negative multivariate dependence structure, Insurance: Mathematics & Economics, 55, 180-190, (2014) · Zbl 1296.60037
[17] Mesfioui, M.; Denuit, M. M., Comonotonicity, orthant convex order and sums of random variables, Statistics & Probability Letters, 96, 356-364, (2015) · Zbl 1314.60069
[18] Puccetti, G.; Wang, R., Extremal dependence concepts, Statistical Science, 30, 4, 485-517, (2015) · Zbl 1426.62156
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.